MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXYAT3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that after intraocular lens (iol) implantation, the patient experienced cloudy vision, describing it as similar to looking through foggy glasses.The lens was subsequently removed and replaced with a monofocal replacement lens in a secondary procedure.The clinical reason for explant was dislocated lens.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Additional information provided in sections b.5., h.3., and h.11.The exchange to a monofocal lens may suggest that the replacement lens model was an improved choice for the patient's vision needs.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Based on the newly received information, the lens was explanted at an external facility, and the original facility does not have the explanted lens available for return.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23366787
Report Number9612169-2025-02124
Device Sequence Number9931952
Product Code MJP
UDI-Device Identifier00380658494186
UDI-Public(01)00380658494186(17)300205(11)250207(10)25988209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT3
Device Catalogue NumberPXYAT3.160
Device Lot Number25988209
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured02/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown